# SDR CALA2023010600046

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 103,412 hours, 24,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3151
- Condition: Dented
- Location: Fwd Of 2l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING JETBRIDGE CONNECTION TO THE AIRCRAFT THE JETBRIGDE CONTACTED THE AIRCRAFT FUSELAGE FWD OF D2L . INSPECTED DENT REF SRM 53-00-01 SHEET 3 PARA B,F,I,J.. DENT IS OUT OF LIMITS BUT MEETS ALL CRITERIA LISTED IN PARAGRAPH "I". APPROVED FOR DIP PER THIS SRM WITH INSPECTION OF DENT EVERY 300 FLT CYCLES AND PERMANENT RPR AT OR BEFORE NEXT C CHECK, NOT TO EXCEED 24 MONTHS. C CHECK LIMIT IS 6000H/3000C//547D. INSPECTION PER SRM WAS COMPLETED BY TECHS V913146 AND V913147 CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT PICTURES ADDED FURTHER PICTURES ADDED WITH MEASUREMENTS AND LOCATION. DEPTH AT QC RECORDS UPDATE DEEPEST POINT ON LARGE DAMAGE IS 2.3 MM QC REVIEWED RIR: EVERY 300 FC T/A: PERM REPAIR BEFORE NEXT C CK (6000FH/3000FC/547DAYS)...KJB PERFORMED HFEC SKIN INSPECTION IAW SRM 53-00-01-2R-28 STEP 4E NDT PART 6 51-00-10, NO CRACKS FOUND.  PERFORMED HFEC HOLE INSPECTION  IAW SRM 53-00-01-2R-28 STEP 4G NDT PART 6  51-00-16, NO CRACKS FOUND. CUT OUT DAMAGED SKIN AND STRINGER AT STA.620 TO 640. AT S-9L PER PERFORMED HFEC SKIN INSPECTION ON CUT OUT STRINGER, NO CRACKS SRM 53-00-01-2R-28 AND SRM 53-00-03-2R-1. DETECTED. 53-30-01-01-1 AND SRM 53-00-01-2R-28. COMPLIED WITH INSPECTION REQUIREMENTS FOR VERIFICATION OF SKIN REPAIR MATERIAL FILLER AS 0.050 2024T3 P.O# 6634607, DOUBLER AS 0.063 2024T3 P.O# 2215228368662 AS PER SRM53-30-01-01-1 AND SRM 53-00-01-2R-28 PERFORMED 0.040" INSURANCE CUT AROUND SKIN CUTOUT AREA AS PER VERIFIED SKIN REPAIR MATERIAL FILLER AS 0.050 202
